MAUDE Adverse Event Report: ARTHREX, INC. DISPOSABLES KIT, UCL SUTURE PASSING; SUTURE, NON-ABSORBABLE, SYNTHETIC, POLYETHYLENE

ARTHREX, INC. DISPOSABLES KIT, UCL SUTURE PASSING; SUTURE, NON-ABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number DISPOSABLES KIT, UCL SUTURE PASSING
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 10/19/2021, it was reported by an arthrex employee via email that an ar-7715-4.5 ucl suture passing disposables kit label describes to have a #2 fiberloop with needle, #2 tigerloop with needle, and a curve needle with nitinol loop and ruler, which would make a total of 3 needles in the package; however, the total needle count is listed on label as 2.This was discovered during an unspecified time.Additional information: during the shoulder product quality complaints review meeting on 10/28/2021 this complaint was discussed and it was determined that a needle was left in a patient, which led to an additional surgery to remove the needle which was left behind.The label discrepancy was noticed as a result of the needle being left in the patient by the surgeon.
 
Additional Manufacturer Narrative
Complaint confirmed.Visual evaluation and further investigation identified that the needle count on the label, shown as 2, is incorrect.There are 3 needles in the pouch and the label should read 3 qty.

Brand Name
DISPOSABLES KIT, UCL SUTURE PASSING
Common Device Name
SUTURE, NON-ABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key12793559
Report Number1220246-2021-03915
Device Sequence Number19990916
Product Code GAT
UDI-Device Identifier00888867042087
UDI-Public00888867042087
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K041553
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Model NumberDISPOSABLES KIT, UCL SUTURE PASSING
Device Catalogue NumberAR-7715-4.5
Device Lot Number14001949
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2021
Supplement Date Received by Manufacturer10/19/2021
Initial Report FDA Received Date11/11/2021
Supplement Report FDA Received Date11/15/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/25/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown